# SDR DHL2007740519

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 950F-970 AT STR 29L HAS INNER COSTAL FLANGE WITH CORROSION.  REMOVED CORRODED ANGLE IAW 727 SRM 51-10-6.  FABRICATED NEW ANGLE FROM 7075-T6 .040 PO NR 9005049 DIM 18.75" BY 2" IAW SRM 53-10-2 FIG 5 AND 51-20-1.  TREATED, PRIMED AND REINSTALLED FAB'D ANGLE IAW 727 SRM 51-10-2 AND 51-30-2.
